# SDR ASOA02448

- Difficulty date: August 12, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- Engine: Pwa PW118
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 38E966A
- Condition: Leaking
- Location: Center Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING A GO AROUND PROCEDURE, CLIMBING TO 4000 FEET, THE FLIGHT CREW RECEIVED A DUCT LEAK WARNING FOR THE RT ENGINE.  THE APPROPRIATE CHECKLIST WAS COMPLIED WITH, BUT THE LIGHT DID NOT EXTINGUISH.  IAW THE CHECKLIST THE CAPTAIN SECURED THE RT ENGINE, AND THE LIGHT WENT OUT.  AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND A LEAK AT THE RT ENGINE PRESSURE LINE PRESSURE REGULATOR.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE REGULATOR VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
